# SDR DHL2006805515

- Difficulty date: September 27, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS EXTERIOR NR 2 ACCESS DOOR INTERNAL DOUBLER HAS TWO CRACKS OF 0.250" STA -165.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 09-25-06, DWG AB99-53-R01 REV IR DATED 09-05-06.  REMOVED EXISTING PLATING SEGMENT IAW SRM 51-1-21, SRM 51-3-0.  CUT OUT INTERNAL DOUBLER AND FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.063") INTERNAL DOUBLER SEGMENT (AL7075T6 0.050") AND (4EA) STRAPS (AL7075T6 0.063") IAW DWG AB99-53-R01.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AB99-53-R01, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
